BibTeX record journals/jifs/SharmaS19

download as .bib file

@article{DBLP:journals/jifs/SharmaS19,
  author    = {Sonam Sharma and
               Surender Singh},
  title     = {On some generalized correlation coefficients of the fuzzy sets and
               fuzzy soft sets with application in cleanliness ranking of public
               health centres},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {36},
  number    = {4},
  pages     = {3671--3683},
  year      = {2019},
  url       = {https://doi.org/10.3233/JIFS-181838},
  doi       = {10.3233/JIFS-181838},
  timestamp = {Sat, 25 Apr 2020 13:54:09 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/SharmaS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics